IJPAM: Volume 102, No. 4 (2015)

SOME PROPERTIES OF $\alpha$-OPEN SETS
WITH RESPECT TO AN IDEAL

A.A. Nasef$^1$, A.E. Radwan$^2$, R.B. Esmaeel$^3$
$^1$Department of Physics and Engineering Mathematics
Faculty of Engineering
Kafr El-Sheikh University
Kafr El-Sheikh, EGYPT
$^2$Department of Mathematics
Faculty of Science
Ain Shams University
EGYPT
$^3$Department of Mathematics
Ibn Al-Haitham College of Education
Baghdad University
IRAQ


Abstract. The aim of this paper is to introduce some types of compactness and connectedness in ideal topological spaces. We further study some properties of these types. Finally, the relationship between various types of compactness and connectedness was summarized.

Received: November 16, 2014

AMS Subject Classification: 54A05, 54C10, 54 D05, 54D30

Key Words and Phrases: $\alpha_I$-open sets, $w.\alpha I$-open sets, $w.I \alpha$-open sets, $c\alpha_I$-compact, $cw.\alpha I$-compact, $cw.I\alpha$-compact, $\alpha_I$-separated connected, $w.\alpha I$-separated connected, $w.I \alpha$-separated connected, ideal

Download paper from here.




DOI: 10.12732/ijpam.v102i4.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 613 - 630


$\alpha$-OPEN SETS WITH RESPECT TO AN IDEAL%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).